This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
N. I. Nagnibida, “On some properties of operators of generalized integration in an analytic space,” Sib. Mat. Zh.,7, No. 6, 1306–1318 (1966).
I. Raichinov, “On linear operators commuting with integration,” in: Mathematical Analysis and Its Applications [in Russian], No. 2, Izd. Rostovsk Gos. Univ. (1970), pp. 63–72.
A. I. Markushevich, Theory of Analytic Functions [in Russian], Vol. 1, Fizmatgiz, Moscow (1967).
Marc P. Thomas, “Automatic continuity for linear functions intertwining continuous linear operators on Fréchet spaces,” Can. J. Math.,30, No. 3, 518–530 (1978).
Translated from Matematicheskie Zametki, Vol. 29, No. 3, pp. 409–419, March, 1981.
In conclusion, the author considers it his pleasant duty to thank Yu. F. Korobeinik for posing the problem and helpful discussion of the results.
About this article
Cite this article
Kiryutenko, Y.A. Operators commuting with integration in spaces of functions analytic in simply connected domains. Mathematical Notes of the Academy of Sciences of the USSR 29, 209–214 (1981). https://doi.org/10.1007/BF01158531